MathSciNet Relay Station
MathSciNet bibliographic data
MR820079 58F05 (34B25 34C10 58E10 58F22)
Arnolʹd, V. I. Sturm theorems and symplectic geometry. (Russian) Funktsional. Anal. i Prilozhen. 19 (1985), no. 4, 1–10, 95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement